Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes pain on left side of chest with heart palpitations and extreme excessive sweating?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi, i have slight pain on left side of chest like a cramp sort of pain but breathing deep does not make it worse. which i have had for about 3 months. The pain is about 1cm to the left of my left nipple. It seems to get worse when i do exercise. Probably have pain on average about 1 hour per day. To be honest when i lie down on back i notice my left rib cage is raised higher than my right side rib cage. I am 28 yr old male. smoked weed for 10yrs straight mixed with tobaco and have been without it for 3 days which has made no difference with the pain. I also have heart palpitations and extreme excessive sweating which i have had for over a year. Kind Regards XXXX
Posted Sun, 19 Jan 2014 in Drug Abuse
Answered by Dr. Srikanth Reddy 32 minutes later
Brief Answer: Musculoskeletal cause Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. The chest pain that you are describing occurs 1 hour per day amd then resolves. This pain appears to be musculoskeletal in origin. The fact that it has stayed on for 3 months and that it exacerbates with exercise further go in the favour of musculoskeletal condition. It is certainly not related to drug abuse or dependence. You need to rest for a couple of days and take muscle relaxants such as myoril and some pain killers like diclofenac for pain relief as required. Avoid doing exercises for a month and things should settle down. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: What causes pain on left side of chest with heart palpitations and extreme excessive sweating? 1 hour later
OK, Thanks for that. I wonder if this problem is also related to when i breath deep and then exhale i get a clicking/ popping sound in my spine upon exhaling. This happens almost everytime i breath deep then exhale. I try to tell my GP about it but when i made app to show him the popping sound it didn`t happen and he probably thinks i`m crazy. Let me know if you think it`s musculoskeletal related or if you have had any experience with this popping sound before. Thanks Also the user selected catagory- Drug abuse. I`m not sure how that happened cause there is no reason why i would have selected that my question had nothing to do with drug abuse. But that`s ok i am happy with your answer. Regards
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer: Regards Detailed Answer: Hello Thanks for the follow up query. Yes the popping sound can occur if there is a collision of spinal bones or popping of the ligaments across spine , the later being more common. Nothing to worry unless there is any pain. Hope that helps Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor